# SDR UALA2012081304433

- Difficulty date: August 11, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,697 hours, 11,841 cycles
- Engine: Pwa PW4052
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PER INBD PURSER THERE WAS AN INTERMITTANT ELECTRICAL ODOR IN THE SIDEWALL AREA AT ROWS 5 AND 6.  REMOVED CEILING PANELS AND PSU'S AT SUSPECT AREA. TURNED ON ALL LIGHTING.  NO NOTICEABLE ODORS NOTED.  TURNED ON ALL VIDEO MONITORS.  NO OVERHEATING OR ODORS NOTED.  CHECKED E/E COMPARTMENT.  NO ELECTRICAL ODOR NOTED.
